# SDR SWIA201334490

- Difficulty date: August 24, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 25,110 hours, 20,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK FLANGE FOR ACCESS PANEL 510AB HAS LIGHT CORROSION.  C-CHECK REMOVED LIGHT CORROSION IAW REO.
